Annali di Matematica Pura ed Applicata

, Volume 78, Issue 1, pp 91–103

On the stability properties of a third order system

  • G. P. Szegö
  • C. Olech
  • A. Cellina
Article

DOI: 10.1007/BF02415111

Cite this article as:
Szegö, G.P., Olech, C. & Cellina, A. Annali di Matematica (1968) 78: 91. doi:10.1007/BF02415111
  • 114 Views

Summary

A third order differential equation suggested by a problem in power system is considered.

The combined application of very general results, namely the topological method of Wazewski[1,3], the extension theorem[1,5] and the topological properties of attractors[1,9] leads to a complete qualiiative description of the behaviour of the solutions of the equation.

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • G. P. Szegö
    • 1
  • C. Olech
    • 2
  • A. Cellina
    • 1
  1. 1.Università di MilanoMilanoItaly
  2. 2.Institut Matematiki, PANKrakowPoland